I am a Type 1 diabetic 41 yrs old female recently diagnosed with Gastroparesis.
I tried domperidone but on day 4 became slightly itchy all over and especially on my lower jaw area. I had the same reaction on day 7 of Lipitor.
My gastro interologist wants me to try Reglan but I am very worried about the side effects. As well, I am wondering if you cannot take that medication long term than what is the point of trying it in the first place. I have lost 30 pounds in 3 months from not eating which is stabilizing as I am supplementing with Boost and Ensure.
Any advice is appreciated.
Would you recommend reintroducing the domperidone in small increments as suggested to me by my allergist (although he said only if ABSOLUTELY necessarily).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.